skin-hair-icon
May be a side effect
I met an accident 2 months back in which my ankle got hurt so surgen prescribed augmentin n vevoran which has been taken by me for almost 1.5 months after leaving the medicine i am realising itching n can see some rashes on scene .
28 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Greetings. There can be few medical conditions associated with darkening of the lips and should be ruled out by meeting a Dermatologist. The information provided is limited. A thorough history and clinical examination will be helpful. A photograph will add in obtaining better recommendations
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.